Loestrin and zoloft

Common Questions and Answers about Loestrin and zoloft

loestrin

My heavy periods are almost non-existent. But I can't live on valium and my other choice is zoloft. I'm 50 and I just wanted help with perimenopause. Guess I'll go to plan B. Menopause can't be that far away - right ;-}? Good luck!
I'm starting my third month of loestrin 24 Fe (day 2 of pill pack) and started 25 mg Zoloft and .5mg klonapin 4 days ago. I was supposed to get my period yesterday. It hasn't arrived and there's a possibility I could be pregnant. I have had unprotected sex (besides the pill) and I missed two days in a row. I'm wondering how likely it is that the drug combinations have delayed it (fingers crossed!!) because now is really not a good time for me to have a baby. :( I'm scared.
For the last 6 months I have been getting tearing (look like paper cuts) in my vaginal area (1/4 to 1/2 inch long). I get the tears at least once or twice a week and they last from 2-4 days, go away for a few days and then come back. They continue to occur in the same locations; 1. Inside the vaginal lips on the sides almost always in the crease (between the labia minora and majora?) 2. Between the anus and vaginal opening (perineum) 3. Above the clitoris in the "hood" area.
did you start having symptoms of anxiety and depression while you were still on the Loestrin, or only after you went off? Most definitely hormone replacement therapy of any kind (or hormonal imbalances, like those related to the thyroid) can cause anxiety. If indeed you felt anxiety after starting on the BC pill, it should have resolved after you came off of it.
I am currently on zoloft for depression and sleep related problems but am coming off the medication with lowered dosages I also take loestrin. The last few times I was outside without any intense physical activity I experienced a numbness in my right foot followed minutes later by a blackout which would have resulted in me fainting had it not been for the fact that I have fainted before and can recognize when I am about to pass out before actually hitting the ground.
A Potential for Adverse Events Many patients may take their medications with a glass of juice. However, since the accidental discovery of an interaction between the calcium channel blocker, felodipine, with grapefruit juice,1 it has now become evident that grapefruit juice has the potential to alter the plasma concentrations of many medications when they are taken by mouth. In some cases, this may result in undesirable clinical effects of medications.
My Neuro just perscribed Celebrex and Zanaflex. I also take Loestrin birth control pills. I tried Elavil for about a year and decided to stop it, wasn't doing a lot and I don't like the idea of being on anti-depressants. Celebrex seems to help with the joint pain, but not much else. What do you think of that combo (Celebrex and Zanaflex with birth control)? I've read that taking Zanaflex with birth control pills can be a problem.
Try to stop the BC if you can and use another moethod since that will be easier to eliminate than getting of Zoloft. If you take out the BC and you are still on Zoloft having problems, then you should try to swtich to another medication. But do not do any of this without your doctor being involved.
He put me on 25mg of Synthroid for two weeks, and only experienced flushing, lethargy and some palpatation issues. At two weeks, I was to bump up to 50mg - and within three days, my lymph nodes swelled, my goiter became very painful, daily headaches and low grade fever began. I've been on 50mg for six weeks now, and my fevers have spiked up to 101, but are normally staying steady around 99.8.
Once I got on the pill I was super anxious and had to be put on Zoloft. I stopped taking the pill (a month ago) and am now (today) done with the Zoloft (after a painful weaning period). I feel fine. No anxiety that isn't warranted. Try getting off the pill before you go on antidepressants. If the pill isn't causing the anxiety than you know the condition far reaches pharmaceuticals. Though I must say when I was on Zoloft it worked wonders just sucked to wean off it.
This is the second pill I am on and I have become more anxious and more bloated and more moody ever since. My doctor did say that it should help stablize my moods and help with anxiety. It hasn't yet....but ya' never know. Also, my sister in law is 37 and is going through per-menopause. She has been very anxious also lately and also very weepy. Ask your doctor again to check your hormone levels...That could be the cause.
I just started using Seasonique (used to be called Seasonal) Dec 19,2006 and I'm hoping there will be some ladies on here that can provide me with some feed back. I was hoping I would be able to read the insert that was supposed to come with the filled prescription, but the pharmacy didn't include it in the bag. Anywho, can anyone tell me if they had swollen, sore breast and sore nipples when they first started taking this type of bc? My stomach is also a little tender to the touch.
days when I can barely function and have also experienced symptoms of hypoglycemia and panic attacks and or crying jags for no reason. I have been reading a lot about the Depo side effects some women have had and they mirror mine. I've had a thyroid test and it was fine, so I don't think that I'm diabetic. I have been trying to eat well and clense with milk thistle to try to hasten the exit of the Depo.
i have three solid days of going through both a tampon and pad within an hour. i also have severe backache and cramping, and just generally feel ill, which i realize could be just normal period stuff. however, over the last two years i have become increasingly aware of this awful stabbing pain that i get in my pelvic region. i will just be sitting down and it will come on so suddenly and harshly it makes me jump and cry out.
I have stopped because my husband and I are considering having another baby. Well, I decided to search for some info. in regards to stopping yasmin and came across a message forum. (not this one) Okay, now, my concern is the effcts after STOPPING yasmin. I understand that all bc pills are different and so are we women as far as side effects go.
MedHelp Health Answers